A robust model of pseudoelasticity in shape memory alloys
Article first published online: 14 SEP 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 93, Issue 7, pages 747–769, 17 February 2013
How to Cite
Stupkiewicz, S. and Petryk, H. (2013), A robust model of pseudoelasticity in shape memory alloys. Int. J. Numer. Meth. Engng., 93: 747–769. doi: 10.1002/nme.4405
- Issue published online: 29 JAN 2013
- Article first published online: 14 SEP 2012
- Manuscript Accepted: 24 JUL 2012
- Manuscript Revised: 23 MAY 2012
- Manuscript Received: 14 FEB 2012
- Ministry of Science and Higher Education in Poland. Grant Number: N N501 071935
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!